Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Unprotected intercourse, had spotting after taking Gynaecosid, negative urine test. What is the cause?

hi, i took gyneacosid two tab just once aftr having unprotected intercourse.. twice. first on 23rd and then 27rd of june and took gynaecosid 48 hrs after last intercourse. i had blood spots within an hour of taking medicine and little blood spotting then in morning the nxt day. did my urine HCG . and it came to be negative. . i wanted to know what has happened thanx
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

Irregular period common after use of emergency pill. Which is due to hormonal changes in body.

Regular repeated use of these pills is not recommended.

Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor